# SDR ASOA201001492

- Difficulty date: October 2, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,676 hours, 26,774 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 460 PRESSURE FLOOR HAS 2 INDICATIONS NOTED.  1 BETWEEN BL 0 AND RBL 9.0 2.8" LENGTH 50 PERCENT FSH AND 2ND BETWEEN BL 0.0 AND RBL 9.0 2.8" LENGTH 50 PERCENT FSH.  FAILED NDT INSP.  REO 601R-53-41-1279 REV.  HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WORK CARD.  ACFT RETURNED TO SERVICE.
